# SDR SIMA20150707002

- Difficulty date: July 7, 2015
- Submitted: July 8, 2015
- Operation: Air carrier
- Aircraft: N514AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10119
- Aircraft time: 29,762 hours, 20,969 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR900030
- Condition: Faulty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL BURN SMELL IN GALLEY.  R & R GALLEY LIGHTING BALLAST PS88 & PS89 IAW AMM CH 33-26-03.  OPERATIONS CHECKED GOOD.
